# SDR ASAA2018042224339

- Difficulty date: April 22, 2018
- Submitted: April 23, 2018
- Operation: Air carrier
- Aircraft: N514AS
- Make and model: Boeing 737890
- Aircraft serial: 35193
- Aircraft time: 36,630 hours, 11,009 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Spinner
- Part number: 3370051180
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING T.C. 78472002 FOR NR 1 ENGINE FAN LUBE,  FOUND SPINNER FRONT CONE MISSING MORE THAN 50% THE ANODIZED COATING.  ACFT GROUNDED.  REMOVED AND REPLACED THE NR 1 ENGINE FRONT SPINNER CONE IAW TASK CARD 78472002.
